MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDERITE SINGLE-USE STYLET - SMALL; STYLET, TRACHEAL TUBE

VERATHON MEDICAL ULC GLIDERITE SINGLE-USE STYLET - SMALL; STYLET, TRACHEAL TUBE
Model Number 0803-0118
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device return is anticipated, however; at the time of the report the device has not been received by verathon.Verathon continues to investigate the reported event and a supplemental report will be submitted in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
A customer reported that during a pediatric patient procedure, using a gliderite single-use stylet - small, the stylet broke off in the airway and in the endotracheal (et) tube.Despite multiple follow-up attempts to the customer, no response has been received regarding if the tube was replaced or if any part of the stylet was left in the patient or removed from the tube.No harm to the patient was reported.

Brand Name
GLIDERITE SINGLE-USE STYLET - SMALL
Common Device Name
STYLET, TRACHEAL TUBE
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key20457377
Report Number9615393-2024-00131
Device Sequence Number18091157
Product Code BSR
UDI-Device Identifier00879123005960
UDI-Public00879123005960
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0803-0118
Device Catalogue Number0270-0916
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2024
Initial Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown